Electron. J. Diff. Eqns. Vol. 1997(1997), No. 02, pp. 1-24.

Qualitative behavior of axial-symmetric solutions of elliptic free boundary problems

Andrew F. Acker & Kirk E. Lancaster

A general free boundary problem in R3 is investigated for axial-symmetric solutions and qualitative geometric properties of the free boundary are compared to those of the fixed boundary for the axial and radial directions. Counterexamples obtained previously by the first author show that our results cannot hold in the same generality as those for similar free boundary problems in R2.

Submitted September 22, 1996. Published January 8, 1997.
Math Subject Classification: 34B15, 35J15, 35J85.
Key Words: p-Laplacian, radial solutions, boundary value problems.

Show me the PDF file (286 KB), TEX file, and other files for this article.

Andrew Acker & Kirk Lancaster
Department of Mathematics and Statistics
Wichita State University
Wichita, Kansas 67260-0033
e-mail: acker@twsuvm.uc.twsu.edu
e-mail: lancaste@twsuvm.uc.twsu.edu
Return to the EJDE home page.